Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

7 month child having pimple on his bottom, rashes in mouth. Teething and on oatmeal. What's going on?

My son 7 month has miltiple pimple with a little abscess or white/yellow points on his bottom. And in his mounth has a little bit of rash . The pimple on his on his bottom show Suddenly in two days approx. He has been teething and I introduce oatmeal recently. I am badly breastfeefind since he is done with that and I have been taking amoxixilin for a couples day for infection in my through. Not tempeture normal active and eating ok. I will really appreciate your help.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Hi yes oatmeal causes this kind of rashes.we see in our day to day practice also.first stop oatmeal to the child.use of moxycillin suspension.crocin syrup and application of t bact ointment can cure the condition
As far as oral lesions are concerned they get cured by antibiotic itself
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor